| Model Number |
14086-2550-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/31/2003
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient passed away.The customer reported that no additional information could be provided.
Additional Manufacturer Narrative
Serial number of pvad was not provided.Patient age could not be provided.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
Additional Manufacturer Narrative
Section a: patient age/dob could not be provided.Section d4: device information could not be provided.Manufacturer's investigation conclusion: a direct correlation between ventricular assist device (vad), and the reported event could not be conclusively established.The serial number or other identifying information of the product was not reported and was not able to be determined during the investigation.The vad instructions for use (ifu) is currently available.Although no device related issues were reported, the ifu lists potential adverse events, including death, that may be associated with the use of the ventricular assist device.No further information was provided.The manufacturer is closing the file on this event.